# SDR MASA200600831

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,958 hours, 22,401 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7138 EWR, ABORTED TAKEOFF.  SEVERE OSCILLATIONS ON NOSE GEAR STRUT AND THE STRUT WAS LOW.  MX SERVICED THE NOSE STRUT.
